How to stop shaking

Tagged: ,

Viewing 2 reply threads
  • Author
    Posts
    • #104793
      jdcor
      Participant

      I’m 46 years old and just recently diagnosed. I’m currently taking Concerta and Cymbalta. I was on 36mg Concerta, but I felt this fog throughout most of the day and would try to clear it with caffeine. The Concerta is now at 54mg (about 2 weeks now) and the fog is gone, but I’m having trouble with shaking. Any suggestions on how to reduce the shaking? Do I need to give myself more time to adjust?

    • #104796
      Getittogethergirl
      Participant

      My doctor said most side effects go away after the first little while, but she was referring to Adderall, so I am not sure if it would be the same for you. I would call your doctor or a nurse and fill them in.

    • #104832
      Penny Williams
      Keymaster

      Talk to your doctor about this. It’s not a typical side effect and could signal a need to stop the medication.

      Penny
      ADDconnect Moderator, Author on Parenting ADHD, Mom to teen boy with ADHD, LDs, and autism

Viewing 2 reply threads

You must be logged in to reply to this topic.